# SDR DL76G081445

- Difficulty date: October 26, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N156DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25354
- Aircraft time: 72,504 hours, 15,516 cycles
- Engine time: 72,533 hours, 15,519 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 729825E
- Part serial: C0228
- Condition: Intermittent
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RTB DUE WHILE TAXIING FOR TAKEOFF THE LEFT ENGINE GEN DRIVE LIGHT CAME ON INTERMITTENLY WITH THE ASSOCIATED LEFT GEN DRIVE EICAS MESSAGE.  REPLACED NR 1 ENG IDG AS PER AMM OP AND LEAK CKS OK MFG P/N 729825E.
